We consider a special type of K-space, i.e., almost-Hermitian manifolds whose fundamental form is a Killing form. The K-spaces of this type are characterized by the fact that their dimension is equal to the rank of the covariant derivative of the structure form. A number of the properties of such spaces are established (they are Einstein, compact, have finite fundamental group, etc.). It is proved that every K-space is locally equivalent to a product of a K-space of maximal rank and a Kähler manifold. The K-spaces with zero holomorphic sectional curvature are studied.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
V. F. Kirichenko, “K-spaces of constant type,” Sib. Mat. Zh.,17, No. 2, 282–289 (1976).
V. F. Kirichenko, “K-spaces of constant holomorphic sectional curvature,” Mat. Zametki,19, No. 5, 803–812 (1976).
A. Gray, “Nearly Kahler manifolds,” J. Diff. Geom.,4, No. 3, 283–309 (1970).
A. Lichnerowicz, Theory of Connections in the Large and Holonomy Groups [Russian translation], Inostr. Lit., Moscow (1960).
S. Sternberg, Lecture on Differential Geometry, Prentice-Hall (1964).
E. Cartan, Exterior Differential Systems and Their Geometric Applications [Russian translation], Moscow State Univ., Moscow (1962).
K. Yano, Differential Geometry on Complex and Almost Complex Spaces, Oxford, Pergamon Press (1965).
E. Cartan, Riemannian Geometry in an Orthonormal Frame [Russian translation], Moscow State Univ., Moscow (1960).
A. Gray, “Six-dimensional almost-complex manifolds defined by means of threefold vector cross products,” Tohoku Math. J.,21, No. 2, 614–620 (1969).
S. Yamagushi, G. Chuman, and M. Matsumoto, “On a special almost-Tachibana space,” Tensor,24, No. 1, 351–354 (1972).
M. Matsumoto, “On six-dimensional almost-Tachibana spaces,” Tensor,23, No. 2, 250–252 (1972).
D. Gromoll, W. Klingenberg, and W. Meyer, Riemannian Geometry in the Large [Russian translation], Mir, Moscow (1971).
Translated from Matematicheskie Zametki, Vol. 22, No. 4, pp. 465–476, October, 1977.
In conclusion, I thank A. M. Vasil'ev for his constant interest and assistance.
About this article
Cite this article
Kirichenko, V.F. K-spaces of maximal rank. Mathematical Notes of the Academy of Sciences of the USSR 22, 751–757 (1977). https://doi.org/10.1007/BF01146417
- Structure Form
- Covariant Derivative
- Fundamental Group
- Sectional Curvature